RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gol'denveizer, Aleksei L'vovich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 1

Number of views:
This page:246
Abstract pages:1065
Full texts:408

http://www.mathnet.ru/eng/person19773
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/225260

Publications in Math-Net.Ru
1960
1. A. L. Gol'denveizer, “Some mathematical problems in the linear theory of thin elastic shells”, Uspekhi Mat. Nauk, 15:5(95) (1960),  3–75  mathnet  mathscinet; Russian Math. Surveys, 15:5 (1960), 1–73

1978
2. V. I. Arnol'd, A. L. Gol'denveizer, V. B. Lidskii, I. M. Krichever, A. N. Varchenko, R. L. Dobrushin, A. A. Barmin, S. V. Manakov, V. A. Malyshev, R. A. Minlos, L. D. Faddeev, “Sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics”, Uspekhi Mat. Nauk, 33:2(200) (1978),  225–231  mathnet
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020